Journal of Differential Geometry

Conformal Actions of Simple Lie Groups on Compact Pseudo-Riemannian Manifolds

Uri Bader and Amos Nevo

Full-text: Open access

Abstract

As is well-known, the real rank of a simple Lie group that acts conformally on a pseudo-Riemannian manifold is bounded by means of the signature of the manifold. We give a precise description of the action whenever the real rank of the group reaches that bound, assuming the action is minimal.

Article information

Source
J. Differential Geom., Volume 60, Number 3 (2002), 355-387.

Dates
First available in Project Euclid: 20 July 2004

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1090351122

Digital Object Identifier
doi:10.4310/jdg/1090351122

Mathematical Reviews number (MathSciNet)
MR1950171

Zentralblatt MATH identifier
1076.53083

Citation

Bader, Uri; Nevo, Amos. Conformal Actions of Simple Lie Groups on Compact Pseudo-Riemannian Manifolds. J. Differential Geom. 60 (2002), no. 3, 355--387. doi:10.4310/jdg/1090351122. https://projecteuclid.org/euclid.jdg/1090351122


Export citation